# SDR SWIA2019101646481

- Difficulty date: September 10, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL JUST FWD OF SERVICE DOOR CUTOUT AND BACK TO FS 409.0 HAS CORROSION (C-CHECK) RO: 10/13/2019 BLENDED OUT CORROSION ON RH FLOOR SILL FROM FS 310.00 TO FS 319.70 & FROM FS349.00 TO FS409.00 +5 IAW SRM.
